The Annals of Mathematical Statistics

On the General Time Dependent Queue with a Single Server

J. Keilson and A. Kooharian

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 2 (1962), 767-791.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704596

Digital Object Identifier
doi:10.1214/aoms/1177704596

Mathematical Reviews number (MathSciNet)
MR137169

Zentralblatt MATH identifier
0117.36005

JSTOR
links.jstor.org

Citation

Keilson, J.; Kooharian, A. On the General Time Dependent Queue with a Single Server. Ann. Math. Statist. 33 (1962), no. 2, 767--791. doi:10.1214/aoms/1177704596. https://projecteuclid.org/euclid.aoms/1177704596


Export citation